# SDR DL757061032

- Difficulty date: December 13, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N695DA
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 27,474 hours, 11,612 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

T/E FLAP DISAGREE MSG WHEN EXTENDING FLAPS FROM 15DEG TO 20DEG USED ALT FLAPS SYS TO EXTEND FLAPS 20DEG PER QRH.  FOUND LT I/B XMSSN INDICATOR POPPED.  RESET INDICATOR.  LUBED FLAPS INSPECTED ROLLER AND TRACKS--NTF.  OPERATED FLAPS.  ALL CKS NORMAL.  SERVICED NR 6 AND 7 XMSNS TO FULL FLAPS OPERATED NORMAL.
